# SDR AALA202005019001

- Difficulty date: April 30, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N810NN
- Make and model: Boeing 737823
- Aircraft serial: 33207
- Aircraft time: 33,361 hours, 13,415 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOTGROUNDED - FLIGHT ATTENDANT FLASHLIGHT, AFT RIGHTHAND INBOARD, INOPERATIVE. REMOVED AND REPLACED FLASHLIGHT PER MCM JOB CARD 0094.
